Mathematical Notes

, Volume 59, Issue 4, pp 451–453 | Cite as

An estimate of the constant term of a nonnegative trigonometric polynomial with integer coefficients

  • A. S. Belov
  • S. V. Konyagin
Brief Communications


Constant Term Trigonometric Polynomial Integer Coefficient Nonnegative Trigonometric Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. S. Belov, in:Constructive Function Theory and Applications. Conference Abstracts [in Russian], Makhachkala (1994), pp. 17–19.Google Scholar
  2. 2.
    A. M. Odlyzko,J. London Math. Soc.,26, No. 3, 412–420 (1982).zbMATHMathSciNetGoogle Scholar
  3. 3.
    M. N. Kolountzakis,Proc. Amer. Math. Soc.,120, 157–163 (1984).MathSciNetGoogle Scholar
  4. 4.
    A. S. Belov, in:International Conference “Function Spaces, Approximation Theory, and Nonlinear Analysis” dedicated to the 90th birthday of Academician S. M. Nikol'skii. Abstracts [in Russian], Moscow (1995), pp. 40–41.Google Scholar
  5. 5.
    A. S. Belov,Mat. Zametki [Math. Notes],30, No. 4, 501–515 (1981).zbMATHMathSciNetGoogle Scholar
  6. 6.
    P. Erdös and G. Szekeres,Acad. Serbe Sci. Publ. Inst. Math.,13, 29–34 (1959).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. S. Belov
    • 1
  • S. V. Konyagin
    • 2
  1. 1.Ivanovo State UniversityUSSR
  2. 2.Moscow State UniversityUSSR

Personalised recommendations